# SDR AALA202411184110

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 66,987 hours, 39,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 Emer Op
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR REQUIRES SERVICING (READS 1300PSI AT 45 DEGREES FAHRENHEIT). MAINTENANCE SERVICED R2 PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR TO 1650PSI AT 45 DEGREES FAHRENHEIT IAW AMM 52-10-00.
